Six-foot-six kook claims to look eight months pregnant from a benzo withdrawal symptom that doesn’t exist

Benzo Belly Relief?
« on: August 31, 2020, 08:44:27 pm »

[Buddie]

Hi People.

Apologies if this question has been raised before, but one of my worst symptoms 20 months since finishing my taper is benzo bellly.
I’m a tall man at 6 feet 6 inches and always used to be a string bean.
At the moment I look like like a string bean who’s 8.5 months pregnant with twins!
I have read that the only thing that really helps benzo belly is time, but has anyone found anything that really helps to relieve the symptoms?
My poor stomach has never been so ill and is completely solid as if I have a bowling ball in my tummy.
I also have a lot of trouble breathing due to the size of my stomach to the point where I’m gasping for air and start to panic a bit.
Any updated thoughts on how to combat this dreadful benzo belly symptom would be very very welcome.

Thank you! X

Big Pharma blamed for Benzo Buddies member’s scary trip to the zoo

Setback from walking too much?
« on: August 05, 2019, 06:54:20 pm »

[Buddie]

Went to the zoo with my son and my family in law yesterday and walked so much. Now today my whole body is aching and burning from head to toe and I’m so scared. Has this happened to anyone? Everything burns worse than fire and the pain is so deep across my back, arms, legs, everywhere. Trying hard not to cry at work. This will go away right?

Psychiatrist laughs in addict’s face after he brings up Ashton

I'm scared
« on: April 09, 2019, 07:29:24 am »

[Buddie]

I was prescribed Ativan after having panic attacks. I had just graduated from an automotive school and the long drive everyday, working, going to church, living with a mean brother-in-law, and having a long distance girlfriend, was too much for me. I was given Ativan and quickly found that it had horrible withdrawal effects. My psychiatrist then gave me Klonopin and told me to take it, “whenever I felt any discomfort.” Before I knew it, I was completely dependant on it and tried to stop, but couldn’t. Now I’m on 3mg of Klonopin daily, and have taken it for 17 years. I’m very scared, and feel like my life has been taken from me, I don’t know if I can do this. My current psychiatrist really doesn’t know, or care about the idea of me getting off of it. I’ve told her about the Ashton method, but she laughed in my face. I don’t know what to do anymore.

Hyperbaric oxygen therapy for benzo withdrawal?

Hyperbaric oxygen therapy
« on: February 27, 2019, 05:14:59 pm »

[Buddie]

would like to hear from anybody that has tried this in withdrawal. Anybody super sensitive do ok with it or have a reaction? I would like to hear any experiences please. I’m not looking to treat withdrawal, but a sinister skin condition.

Thanks guys

Re: Hyperbaric oxygen therapy
« Reply #1 on: March 01, 2019, 09:55:23 am »

[Buddie]

Please check what kind of chamber you are thinking of paying for. I paid $500 to lay in the equivalent of a decompression chamber. My naturopath did not realize that
his soft unit did not have any method of supplying any oxygen. I learned a lot by looking at the machine and researching the brand and seeing that this office only had
a compressor running. There is no way a compressor can induce a higher oxygen level. Needless to say the doctor is now purchasing the unit needed to raise oxygen levels to a level that will indeed help healing and about 4 lbs p.s.i. True oxygen therapy surely can’t hurt.

By the way, is your skin issue a dermatitis type issue. I thought my severe rash was caused from gluten, but now I now know that it is definitely benzo related. Symptoms from benzos are all over the board.

Good luck in your research.

18 years on 2 mg C.
Suffered tolerance withdrawal for years before I figured out what was wrong with me
titrating off last .1725 mg at a rate of .0175 every two weeks or so

Re: Hyperbaric oxygen therapy
« Reply #2 on: March 01, 2019, 01:39:08 pm »

[Buddie]

I did about 30 sessions. I was in a large chamber with oxygen masks. I think what helped the most at the time was the oxygen but who knows. I feel like maybe my brain isn’t getting enough oxygen… probably due to shallow breathing habits and not talking most of the day. Anyway, it helped a little but not enough to continue (I think you need to do like 60+) and it was also very expensive for what I got out of it.

I figured because they use it as a treatment for TBI with PTSD, Stroke, and Cancer that it may provide some benefit.

Good luck if you decide to try it. And yes you need to find someone who has a proper chamber where they feed you oxygen.

Pro-Scientology End Psychiatry leader Danny Carter: “Greatness is being thrust upon me so deal with it”

Twitching and jerking harmless?

Article about twitches and jerks
« on: May 03, 2018, 03:44:41 am »

[Buddie]

It seems potassium, magnesium and stay hydrated helps. I think this is well known hee but I link this article anyway. Twitches seems to by harmless despite they are annoying.

http://www.dailymail.co.uk/health/article-5684163/What-random-twitch-plagues-arms-eyes-dont-shut-eye.html